# SDR FDEA201303290685

- Difficulty date: March 29, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N966FD
- Make and model: Boeing 757204
- Aircraft serial: 25626
- Aircraft time: 68,641 hours, 24,554 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140N2002463
- Condition: Damaged
- Location: Bs 1701
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 0.200 GAP IN BETWEEN SKIN AND SHEAR TIE AT BS 1701 BETWEEN STRINGER 15 - 16 LEFT, ONLY ALLOWED FOR UP TO 0.040 MAXIMUM GAP.   REMOVED AND REPLACED WITH NEW SHEAR TIE FABRICATED AS PER DWG 140N2002 SHT.4 REV.B AND INSTALLED AS PER DWG   146N1026 SHT.2 REV.D. MAJOR REPAIR.
